Paradoxical Reaction to Antiemetics

by elizabeth
(austria)

i was hospitalized because of dehydration( hyperemesis gravidarum) in the first semester of my pregnancy. I was in a special room and feeling well.After the nurse came and put the i.v drug (she said that it was an antiemetic drug) i started to feel restless,agitated and call the nurse for help.I asked the nurse if it can be caused from the drug.She said that the drug has the opposite effect.


I wait little more and i remember asking the nurse to go home because i wanted to live the hospital.She said that it is impossible, all the night i was walking in the room because i couldn't sleep.I thought that i was very sensitive because of pregnancy and didn't want to take more drugs.In the morning i told to my doctor that i couldn't sleep all the night, he said that we will give you some sedative tonight.The second night i slept well.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video